MAUDE Adverse Event Report: SYNTHES GMBH ANGLED STARDRIVE SCREWDRIVER T8 WITH SLEEVE/SELF-RETAINING; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

SYNTHES GMBH ANGLED STARDRIVE SCREWDRIVER T8 WITH SLEEVE/SELF-RETAINING; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Catalog Number 03.617.900
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in colombia as follows: it was reported that on (b)(6) 2022, during a procedure the punch breaks during bone perforation, a fragment remains inside the patient in the vertebral body.The screwdriver broke when the doctor was inserting the screw into the bone, he finished putting the screw with a straight screwdriver.The procedure was completed successfully.There was no surgical delay.There was no patient consequences.This report involves one (1) angled stardrive screwdriver t8 with sleeve/self-retaining.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product code: kwq.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ANGLED STARDRIVE SCREWDRIVER T8 WITH SLEEVE/SELF-RETAINING
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14642643
Report Number8030965-2022-03839
Device Sequence Number5550935
Product Code OVE
UDI-Device Identifier07611819933071
UDI-Public(01)07611819933071
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K152239
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.617.900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AWL Ø2 ANGL
Patient SexUnknown